# SDR C2XA07RI074

- Difficulty date: September 4, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 13,796 hours, 10,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2334 - EWR - CREW REPORTED EMERGENCY LIGHT SIGN DOES NOT ILLUMINATE.  EWR MX REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
